MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC GD BLK 2.7/3.5 VA ANTLAT DSTL TIB PL/RT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC GD BLK 2.7/3.5 VA ANTLAT DSTL TIB PL/RT; PLATE, FIXATION, BONE
Model Number 03.118.102
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: hwc.Reporter is a j&j employee.The subject device is received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, during a routine inspection of a loaner set , it was observed that distal tibia plate was broken and was severely damaged.This report is for one (1) guide block for 2.7/3.5mm va-lcp antlat dstl tib pl/rt.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9 - device returned to manufacture.H6 - codes updated to imdrf codes.Visual inspection: the guide block for 2.7/3.5mm va-lcp antlat dstl tib pl/rt (part #: 03.118.102, lot #: 37p8354) was received at us cq.Upon visual inspection, it was observed that the set screw component was missing.No other issues were identified with the returned device.Dimensional inspection: a dimensional inspection was not performed due to the definitive finding of a missing component.Document/specification review: se_435748 rev e/d (current and manufactured) was reviewed.No design issues or discrepancies were identified.Conclusion: the complaint was confirmed for the guide block for 2.7/3.5mm va-lcp antlat dstl tib pl/rt (part #: 03.118.102, lot #: 37p8354) as the set screw component was missing.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot - a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.

Brand Name
GD BLK 2.7/3.5 VA ANTLAT DSTL TIB PL/RT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12423135
Report Number2939274-2021-05185
Device Sequence Number3609651
Product Code HRS
UDI-Device Identifier10886982073631
UDI-Public(01)10886982073631
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K121601
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.118.102
Device Catalogue Number03.118.102
Device Lot Number37P8354
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2021
Initial Date Received by Manufacturer 08/08/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1